Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking formonide for breathing problem. Feeling dizzy and short of breath. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Hi doc, My grandmother must be around 86. She has breathing problem. She's perceived with formanide 400. For the past 2 days she's really falling short of breath and feels dizzy. When asked she has it while she walks or talks. Is formonide 400 adding to it? Or is there a lighter pump which she can take. In my personal seeing, I feel that gives pressure to the lungs.
Posted Sat, 7 Dec 2013 in General Health
Answered by Dr. Lohit K 3 hours later
Brief Answer: Needs her evaluation Detailed Answer: HiXXXXX, Thanks for using XXXXXXX I went through the query and understood your concern. Usually the shortness of breath and dizziness suggests some problem in heart or in lungs or anemia. So I suggest you to get evaluated using 2D echo, ECG, complete haemogram and lung function test to diagnose the cause. Formonide 400 contains broncho dilator and steroid that will help in broncho dilation and reduce inflammation due to asthma. This is the drug for managing asthma patients with shortness of breath. This help as maintenance therapy. If your grand mother starts this complaints after using the drug then you can reduce the dosage to 200 with your doctor's advice. But before this I advice you to get her evaluated to diagnose whether it is due to asthma, any other lung problem or due to cardiac cause.. Hope this information answered your query and is helpful for you. Feel free to ask if any related query and I will be glad to answer them. If you like my answers kindly rate it, and write a review as well. Wish you a very happy life and good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor